Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    11
  • views
    577

Week 8 Accutane

gypsysunshine

253 views

I honestly am starting to give up on Accutane.. I have been on 40mg and my acne hasn't disappeared, it will show up randomly and I keep developing new spots. My doctor raised me to 60mg and thats the highest I am allowed to go on because of my weight (109 pounds).

I am 20 years old still stuck with acne and just in a sad place right now with it because I look at all the other girls in my college classes, personal friends and ALL of them have beyond perfect skin. Then there's me and my dry skin, dry lips and still acne face. I know I still have a few months to go but I had been really hoping after two months I would notice a big difference- and I haven't. I have moderate acne and it is still moderate acne.

Side effects wise I have dry lips(but no cracks, I apply Cetaphil religiously), dry eyes, and dry skin. I also had a rash but my dermatologist gave me a cream that got rid of it.

I hope everyone is having a good experience with accutane for them and that they are seeing better results than I have these past few weeks. Cheers to all of us trying to get rid of acne- it really is an awful thing to have



4 Comments


Recommended Comments

Don't give up, stay positive! The fact you're experiencing those side effects means that the Accutane is doing its job, perhaps it'll just take a while longer for that to be evident in terms of improving your acne and the overall condition of your skin. Time and patience is the key. Two months in, I'm guessing you're nearing the halfway point, so it will be working by now and there's also plenty of time for things to really start happening. A lot of people don't see those significant changes until they're into the third month so stick with it and there's every chance the dosage you're on with give you the results you're hoping for. :)

Share this comment


Link to comment

I agree with Paul. Hang in there. You should see results if you stick with it. Don't give up. It just takes time!

Share this comment


Link to comment
:) thanks you guys, it has just been a very frustrating experience!!! Paul you are definitely right that I do have halfway more to go, I am hoping it clears up by then!

Share this comment


Link to comment

Please don't give up, it will get better and as Paul says you're half way there and in a lot of cases their skin really starts to improve after the course has finished. My daughter was on this dosage and it took at least till the 4th month for her acne to start to improve and by month 6 she had lovely, clear skin so just have that image in your mind and keep positvie.

All the best with your journey x

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×